# SDR CA010201010

- Difficulty date: December 13, 2000
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 8,632 hours
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 601R3190139
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER TAKEOFF, AN OPEN DOOR PASSENGER DOOR WARNING MESSAGE APPEARED. THE AIRCRAFT RETURNED TO OTTAWA. AFTER LANDING, THEY FOUND THAT THE OUTER HANDLE WAS POPPED OUT. THE INNER HANDLE STOP WAS ADJUSTED. THE INNER DOOR RIGGING CHECK OK, PASSENGER DOOR SENSORS S26 AND S27 ADJUSTED AS PER MAINTENANCE MANUAL.
